# SDR DALA2022011900376

- Difficulty date: January 16, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N538US
- Make and model: Boeing 757251
- Aircraft serial: 26485
- Aircraft time: 81,788 hours, 26,408 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 5638 - ATO - AS POWER WAS ADVANCED FOR TAKEOFF THE DOOR 2R DOOR INDICATION ILLUMINATED. CORRECTIVE ACTION: GATE RETURN AND APPLIED MEL. (1/18 LAX) DOOR INDICATION SYSTEM SUBSEQUENTLY CHECKED FOR PROPER ADJUSTMENT AND RETURNED TO SERVICE.
